# SDR SWAA2024011625984

- Difficulty date: November 29, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 37,321 hours, 17,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP MID PASSENGER CABIN BATTERY PACK LT SIDE AT PASSENGER CABIN 2023-751335<[01] REPLACED MID PASSENGER CABIN BATTERY PACK LT SIDE AT PASSENGER CABIN IAW B737-800 AMM 33-51-06-960-805;[02] REPLACED MID PASSENGER CABIN BATTERY PACK LT SIDE AT PASSENGER CABIN IAW B737-800 AMM 33-51-06-960-805
